# SDR HNAA2019030400058

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 34,306 hours, 29,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  906  1-50  1875142  01MAR19  ROC  CLOSE DURING T/S OF LP187514-1 FOUND NR 1 PACK ACM FAILED. MEL  01MAR19  17:59  ROC  C06015  21-13-2 AIR CONDITONING PACK N650 & ABOVE FACT  02MAR19  07:26  MDT R&R NR 1 PACK ACM REF 21-51-03 OPS CK GOOD OK FOR SVC.
